Free Access
Volume 4, 1999
Page(s) 405 - 418
Published online 15 August 2002
  1. M. Asch and G. Lebeau, Geometrical aspects of exact boundary controllability for the wave equation - a numerical study. ESAIM: Contr., Optim. Cal. Var. 3 (1998) 163-212. [Google Scholar]
  2. S. Avdonin and S. Ivanov, Families of Exponentials. The Method of Moments in Controllability Problems for Distributed Parameter Systems, Cambridge University Press, N.Y. (1995). [Google Scholar]
  3. S.A. Avdonin, M.I. Belishev and S.A. Ivanov, Controllability in filled domain for the multidimensional wave equation with singular boundary control. Zap. Nauchn. Sem. Leningrad. Otdel. Mat. Inst. Steklov. (LOMI) 210 (1994) 7-21. [Google Scholar]
  4. S.A. Avdonin, S.A. Ivanov and D.L. Russell, Exponential bases in Sobolev spaces in control and observation problems for the wave equation. Proc. Roy. Soc. Edinburgh (to be submitted). [Google Scholar]
  5. C. Bardos, G. Lebeau and J. Rauch, Sharp sufficient conditions for the observation, control and stabilization of waves from the boundary. SIAM J. Control Theor. Appl. 30 (1992) 1024-1095. [CrossRef] [Google Scholar]
  6. H.O. Fattorini, Estimates for sequences biorthogonal to certain complex exponentials and boundary control of the wave equation, Springer, Lecture Notes in Control and Information Sciences 2 (1979). [Google Scholar]
  7. R. Glowinski, C.-H. Li and J.-L. Lions, A numerical approach to the exact controllability of the wave equation. (I) Dirichlet controls: description of the numerical methods. Japan J. Appl. Math. 7 (1990) 1-76. [CrossRef] [MathSciNet] [Google Scholar]
  8. F. Gozzi and P. Loreti, Regularity of the minimum time function and minimum energy problems: the linear case. SIAM J. Control Optim. (to appear). [Google Scholar]
  9. W. Krabs, On Moment Theory and Controllability of one-dimensional vibrating Systems and Heating Processes, Springer, Lecture Notes in Control and Information Sciences 173 (1992). [Google Scholar]
  10. W. Krabs, G. Leugering and T. Seidman, On boundary controllability of a vibrating plate. Appl. Math. Optim. 13 (1985) 205-229. [CrossRef] [MathSciNet] [Google Scholar]
  11. I. Lasiecka, J.-L. Lions and R. Triggiani, Nonhomogeneous boundary value problems for second order hyperbolic operators. J. Math. Pures Appl. 65 (1986) 149-192. [MathSciNet] [Google Scholar]
  12. J.-L. Lions, Contrôlabilité exacte, stabilisation et perturbation des systèmes distribués, Masson, Paris Collection RMA 1 (1988). [Google Scholar]
  13. N.K. Nikol'skii, A Treatise on the Shift Operator, Springer, Berlin (1986). [Google Scholar]
  14. D.L. Russell, Controllability and stabilizability theory for linear partial differential equations: Recent progress and open questions. SIAM Rev. 20 (1978) 639-739. [CrossRef] [MathSciNet] [Google Scholar]
  15. T.I. Seidman, The coefficient map for certain exponential sums. Nederl. Akad. Wetensch. Proc. Ser. A 89 (= Indag. Math. 48) (1986) 463-468. [Google Scholar]
  16. T.I. Seidman, S.A. Avdonin and S.A. Ivanov, The ``window problem'' for complex exponentials. Fourier Analysis and Applications (to appear). [Google Scholar]
  17. D. Tataru, Unique continuation for solutions of PDE's; between Hörmander's theorem and Holmgren's theorem. Comm. PDE 20 (1995) 855-884. [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.